i am having problems with the serquel i am asking about other medication that i could use
I am bipolor type 2 I cant take Seroquel either, so now I take risperdone at night and Zoloft during the day and 1mg Ativan 2 times a day there are a few more like abilify I tried it,and it made me agitated but it might not do that to you. then theres Depakote my God mom took it but it can affect your teeth. I hope this was helpful for you I have you in my prayers
Hello - I am bipolar and have tried several medications until we found what works. I am not a medical doctor so PLEASE discuss these alternative medications with your doctor. Seroquel is an anti-psychotic so another anti-psychotic would be Abilify (which needs to be taken in conjunction with a mood stabilizer or anti-depressant) for it to be most affective. I have taken Abilify before and it worked very well. Other medications are your mood stabilizers such as: Lithium or Depakote. I personally take Lithium. Benzodiazepines are sometimes prescribed as well such as: Ativan or Xanax. Personally, I take Xanax at night and find it to be very helpful. Also, something to keep in mind, I have found the "generics" of some of these medications affect me differently. So changing to the "brand name" medication may in fact be tolerated better in your system.
I am not an expert, just have 11 years of personal bipolar disorder experience. I wish you all the best in finding what works best for you. Hugs to u!
There are many medications you can take in lieu of Seroquel. Speak with your doctor. I have been on most of them and it has taken my doctor and I years of trying different ones. They all have potential nasty side effects, but everyone's body and reaction are different. Abilify might work for some, but it had me very disoriented where I was falling all the time. I hope you find the right combination without having too many side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 6 answers
Posted 2 Apr 2014 • 2 answers
Posted 23 Jun 2016 • 2 answers
Posted 31 Dec 2017 • 3 answers
Posted 14 Aug 2018 • 2 answers